# SDR SWIA201332708

- Difficulty date: February 4, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 23,856 hours, 19,726 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SMOKE TOILET CAUTION MESSAGE RECEIVED AFTER TAKEOFF.  MESSAGE CLEARED DURING CLIMBOUT.  CREW DID NOT OBSERVE ANY SMOKE.  (FLT 4547)  PERFORMED GROUND RUN UP OF LEFT AND RIGHT ENGINES WITH BLEEDS ON AND PACKS ON.  RECEIVED SMOKE TOILET.  RAN RIGHT ENGINE AND RECEIVED MESSAGE AGAIN.  RAN LEFT ENGINE AND GOT NO MESSAGE.  PERFORMED COMPRESSOR WASH OF RIGHT ENGINE, REPLACED LEFT AND RIGHT WATER SEPARATOR COALESCER SOCKS IAW AMM.
